# SDR NACA2025020100002

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,493 hours, 16,088 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 9902143
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AND R ENG PRV EICAS AND STATUS MESSAGES. REMOVED AND REPLACED RH PRV IAW AMM 36-11-07. REMOVED LH OVERPRESSURE  SWITCH.
